# SDR AALA2020032439005

- Difficulty date: March 22, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 47,884 hours, 18,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100031000
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - PASSENGER SEAT 15C,ESCAPE PATH LIGHT LOOSE HANGING BY WIRE. REPAIRED PATH LIGHT, OPERATIONAL CHECK SATISFACTORY.
